3 doctors weighed in:

I'm taking fish oil, vitamin a, e, c, biotin , and theanine. Today i woke up with a rash on the outer part of my thighs that is itchy.What could it be?

3 doctors weighed in
Dr. J. Lawrence Dohan
Dermatology

In brief: SUCKER!!!

You are throwing away your money on each and every one of these useless scams.
But your itchy rash is not related. See a dermatologist. Meanwhile you can try rubbing it with hydrocortisone cream.

In brief: SUCKER!!!

You are throwing away your money on each and every one of these useless scams.
But your itchy rash is not related. See a dermatologist. Meanwhile you can try rubbing it with hydrocortisone cream.
Dr. J. Lawrence Dohan
Dr. J. Lawrence Dohan
Thank

In brief: Allergy

It sound like an allergic reaction.
Might be to the supplementation that you report or to other component of the supplementation. Try to isolate which is the compound that cause it stopping all of them and resuming one by one.

In brief: Allergy

It sound like an allergic reaction.
Might be to the supplementation that you report or to other component of the supplementation. Try to isolate which is the compound that cause it stopping all of them and resuming one by one.
Dr. Alessandra Bertolucci
Dr. Alessandra Bertolucci
Thank
Dr. Calvin Weisberger
Internal Medicine - Cardiology

In brief: Dermatitis

Contact dermatitis, allergy, drug reaction less likely, bed bugs.
....Lots of possibilities.

In brief: Dermatitis

Contact dermatitis, allergy, drug reaction less likely, bed bugs.
....Lots of possibilities.
Dr. Calvin Weisberger
Dr. Calvin Weisberger
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
25 years in practice
179K people helped
Continue
111,000 doctors available